# SDR QMLA2010091610060

- Difficulty date: September 16, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N106LN
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Aircraft time: 6,541 hours
- Engine: Tmeca ARRIEL1
- Engine time: 3,441 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL ODOR IN COCKPIT, INSPECTED A/F FUEL SYS FOR LEAKS NO LEAKS FOUND IAW MFG, CH 28 INSPECTED ENGINE IAW MFG MM CH 73NO LEAKS FOUND RETURNED ACFT TO SERVICE, CHECKED HEATER DEMISTER NO FUEL SMELL.
